# SDR MWEA95177

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 4950 · APU Bleed Air System
- Part: Thermostat
- Part number: 12955211
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, ON GROUND WITH APU RUNNING AND RIGHT PACK ON, CABIN FILLED WITH SMOKE.  MAINTENANCE REPLACED LOAD THERMOSTAT.  ALSO, INSTALLED LOAD CONTROL VALVE.  OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
